# SDR CALA2013102492347

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,957 hours, 10,328 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED AN OIL LEAK UNDER NR 2 ENG.  OPENED COWL, TIGHTEN B-NUT ON ENG HYD PUMP LINE, MOTORED ENG.  NO LEAKS NOTED DURING ENG MOTORING.
